MathSciNet Relay Station
MathSciNet bibliographic data
MR2503077 (2010b:47205) 47J20 (47N10 49J40)
Chang, Shih-sen; Joseph Lee, H. W.; Chan, Chi Kin A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization. Nonlinear Anal. 70 (2009), no. 9, 3307–3319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement